# SDR A6WA202011167421

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 601R140022
- Condition: Dented
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS A DENT 9" X 6.4" X .087".  DENT OUT OF LIMITS DUE TO DENT ON FASTENER ROW, IAW CRJ200-SRM57-52-00.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT INBOARD FLAP, IAW CRJ 200 AMM 27-54-01.
